Stevens-Johnson Syndrome Induced by Carbamazepine Treatment in a Patient Who Previously Had Carbamazepine Induced Pruritus- A Case Report-
분야
의약학 > 마취과학
저자
( Hyun Min Bae ) , ( Yoo Jung Park ) , ( Young Hoon Kim ) , ( Dong Eon Moon )
발행기관
대한통증학회
간행물정보
The Korean Journal of Pain 2013년, 제26권 제1호, 80~83페이지(총4페이지)
파일형식
89301356.pdf [무료 PDF 뷰어 다운로드]
  • ※ 본 자료는 참고용 논문으로 수정 및 텍스트 복사가 되지 않습니다.
  • 구매가격
    1,000원
    적립금
    30원 (구매자료 3% 적립)
    이메일 발송  스크랩 하기
    자료 다운로드  네이버 로그인
    영문초록
    Stevens-Johnson syndrome (SJS) is a rare but life-threatening skin reaction disease and carbamazepine is one of its most common causes. We report a case of SJS secondary to carbamazepine in a patient with previous pruritus due to carbamazepine which was given for treatment of trigeminal neuralgia. We would like to caution all providers that carbamazepine readministration should be avoided in the patient with a previous history of SJS or adverse skin reaction. In addition, we strongly recommend gradual titration when initiating treatment with carbamazepine. (Korean J Pain 2013; 26: 80-83)
    사업자등록번호 220-87-87785 대표.신현웅 주소.서울시 서초구 방배로10길 18, 402호 대표전화.070-8809-9397
    개인정보책임자.박정아 통신판매업신고번호 제2017-서울서초-1765호 이메일 help@reportshop.co.kr
    copyright (c) 2009 happynlife. steel All reserved.